# SDR MASA200601269

- Difficulty date: May 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Aircraft time: 13,098 hours, 12,387 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat
- Condition: Failed
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7331 AVP.  JET PIPE OVERHEAT FAIL.  MX CONTROL  PLACED ON MEL.OP'S CHECK GOOD. (5-12-06)
